MAUDE Adverse Event Report: ORTHOFIX INC PHOENIX SFS SYSTEM; UNIVERSAL TAB REMOVAL HOOK

ORTHOFIX INC PHOENIX SFS SYSTEM; UNIVERSAL TAB REMOVAL HOOK
Model Number 20-0280
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/18/2016
Type of Reportable Event Malfunction
Event or Problem Description
Information provided states that during a case one of the prongs broke on the universal tab remover.This delayed the case and the prong remains in the patient.

Brand Name
PHOENIX SFS SYSTEM
Common Device Name
UNIVERSAL TAB REMOVAL HOOK
Manufacturer (Section D)
ORTHOFIX INC
3451 plano parkway
lewisville TX 75056
MDR Report Key5580998
Report Number3008524126-2016-00009
Device Sequence Number11006357
Product Code NKB
UDI-Device Identifier18257200028474
UDI-Public18257200028474
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K122901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number20-0280
Device Lot Number36680-PD09
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2016
Initial Report FDA Received Date04/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR